Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suggest medication for itching in throat and chest pain?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hi Doctors, From last 2 days i have cough and cold. There is lot of itching in throat, when i cough i feel pain in chest also with lot of mucus. I have tried Vicks and strepsils for cough. Still that itching in throat and chest pain is there. Please suggest some tabs or syrup. Regards,
Posted Tue, 14 Jan 2014 in Ear, Nose and Throat Problems
Answered by Dr. Shanthi.E 26 minutes later
Brief Answer: Take Levocetrizine Detailed Answer: Hello XXXXXXX You can take Tablet Levocetrizine or Levocet 5 mg at bed time after food for 5 days for your symptoms to disappear. It seems like you have a sore throat. I would also suggest you to do mouth gargling thrice daily with Betadine or Hexidine mouth gargle for next 2 to 3 days. If your symptoms do not improve, please consult your family physician for throat examination. Get well soon.
Above answer was peer-reviewed by
Follow-up: Suggest medication for itching in throat and chest pain? 2 days later
Hi Docotr, I have tried all the medicine you have mentioned. There is no sign of cure cold, cough and chest pain along throat pain too. I have taken cough syrup Torex also but i am not even feeling any better. Please tell me what to do. Regards
Answered by Dr. Shanthi.E 11 minutes later
Brief Answer: physical examination and antibiotics Detailed Answer: Hello XXXXXXX Sorry that your symptoms are persisting. It seems like you need a course of antibiotics as there is no improvement in your symptoms. For my patients with such complaints and no improvement after symptomatic treatment, I would do a physical examination and start on antibiotics like Tablet. Azihtromycin 500 mg once daily for three days. I would suggest you to do the same. Get yourself examined by your primary care physician, and think about taking a course of oral antibiotics. Hope you get well soon. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor